MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC
Model Number SYM15F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, postoperatively periumbilical eventration, on the next day, the patient taken back as an emergency on (b)(6) 2024 following an infection of the plate, a new eventration cure with removal of the previously placed plate.A request for bacteriology was made on the removed plate.
 
Event or Problem Description
According to the reporter, postoperative an umbilical hernia repair via intraperitoneal onlay mesh repair (ipom), on the next day, the patient was taken back as an emergency on (b)(6) 2024 following an infection of the plate, a new eventration cure with removal of the previously placed plate.A request for bacteriology was made on the removed plate.
 
Additional Manufacturer Narrative
Additional information: b5, d6a, d6b, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SYMBOTEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20799413
Report Number9615742-2024-01629
Device Sequence Number6989856
Product Code FTL
UDI-Device Identifier10884521190405
UDI-Public10884521190405
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142908
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYM15F
Device Catalogue NumberSYM15F
Device Lot NumberPXK0557X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer11/28/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/04/2024
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown